# SDR FDEA201405030929

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 536
- Aircraft time: 52,638 hours, 23,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53810943
- Condition: Corroded
- Location: Fuselage
- Part time: 52,638 hours, 23,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN INTERNAL DAMAGE INSPECTION BETWEEN FR 41 & FR 42 FOUND STRINGER 53R HAS CORROSION AS MARKED, ACCESS THRU ACFT BAY AREA.  REPAIRED CORRODED STRINGER AT FR 41& 42 STRINGER 53R IAW TD P1 S1 0309 2014 P4 & EA 6-5310-T0307263A P1.
